Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Regularization of multi-soliton form factors in sine-Gordon model
Author

T. Pálmai
Journal / Anthology

Computer Physics Communications
Year: 2012
Volume: 183
Page range: 1813-1821
Description

A general and systematic regularization is developed for the exact solitonic form factors of exponential operators in the (1 + 1)-dimensional sine-Gordon model by analytical continuation of their integral representations. The procedure is implemented in Mathematica. Test results are shown for four- and six-soliton form factors.
Subjects

*Applied Mathematics > Computer Science
*Science > Physics
Keywords

Integrable quantum field theories, Form factors, (1+1)-dimensional sine-Gordon model